MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ELEVATED RIM 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ELEVATED RIM 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 643-00-36E
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding the tyvek lids sticking together involving a trident liner was reported.The event was confirmed.Method & results: device evaluation and results: visual evaluation of the returned device packaging confirmed that the outer blister tyvek lid was stuck to the inner lid.Medical records received and evaluation: not performed as no patient information was provided for review.Device history review: a device history review indicated that all devices that were accepted into final stock conformed to specification.Complaint history review: a complaint history review indicated that there have been no similar events for the reported lot.Conclusions: the investigation concluded that tyvek lids sticking was caused by a known packaging issue.Packaging innovation is aware of this, and has issued a memo.
 
Event or Problem Description
It was reported that both layers of sterile packaging peeled simultaneously.

Brand Name
TRIDENT X3 ELEVATED RIM 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6788752
Report Number0002249697-2017-02443
Device Sequence Number121757
Product Code LPH
UDI-Device Identifier07613327025064
UDI-Public07613327025064
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number643-00-36E
Device Lot NumberK91NTM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;